# SDR 0500786310

- Difficulty date: May 23, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 64,786 hours, 7,772 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: 1167840413
- Condition: Failed
- Location: Seat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, MAIN CABIN AUDIO AND READING LIGHTS WENT INOP.  SPARKS AND SMOKE IN FIRST ROW OF COACH CLASS.  HKG MAINTENANCE FOUND SEAT CABLE FROM 24HJK TO SIDEWALL BURNED AND ZONE C/D SERVICE TO C/B POPPED.  JFK MAINTENANCE REMOVED AND REPLACED SEAT CABLE AND WALL CABLE.  OPERATIONAL CHECKS GOOD.
